It is best to have your child evaluated by a competent child and adolescent psychiatrist. Hyperactive behavior can be caused by ADHD that is a given, but there are ther possible problems that the can be, like depression, bipolar disorder etc. there are good treatments available for many of these behavioral problems. Best of luck with these issues.
I agree with the other posts, one of the biggest mistakes we make as a society is jump to conclusions. I personally feel nutrition is the best medicine, and there isn't a lot of side effects of food. Especially if it is safe to eat. I have worked with a friend of mine who has/had a hyperactive girl, and after a time she came into balance. Her attitude was calm, and she actually started going back to school, and not getting i trouble, and her grades improved, etc. Bottom line its just i don't feel meds are the solution unless it is really bad.
If you are curious, email me at firstname.lastname@example.org
My son was having trouble paying attention, I gave hime a multi- vitamin called calm which has omegas and magnesium in it. I also gave him a calcium suppliment, becaose he is allergic to milk and soy, and also give him another dose of magnesium and calcium at night which helps him sleep. You can look up magnesium doses online, if you give too much magnesium they can get diarea. It just took about a week and it was day and night, he went from bad notes to glowing reports at school. Also, if he has artificial dye he turns immediatly crazy. I know the red dye effect is contoversial, but I notice it everytime my kid touches (any) artificial dye, and the effect lasts for about 24 hrs after ingestion, I am talking small doses even, like from a dumb dumb sucker, it's amazing, and a pain but you get used to looking at lables, packing lunches, and bringing homemade cupcakes to b-day parties. Totally worth it to have a non medicated non psychotic child.
Hi.Depends on her age. Many hyperactive children become just fine after they grow up.Many of them get involved in physical activities like sports and do well there.You may just want to watch out for a few years and meet a doctor for correct medical diagnosis.
It's advisable to consult a clinical & child psychologist/psychiatrist/neurologist/ for your child as the symptoms resembles that of ADHD. It is not necessary to take medication for ADHD, my child is having ADHD and we are managing it witout medication. the credit goes to Dr. Dherandra Kumar, who is a clinical & Child psychologist in Delhi. And yes, exercise and sports can be useful for children with high energy levels. Even if your child does not have ADHD, psychologist will be able to help you in channelizing her energy and managing her behavior.
Hi Sreekanth. How old is your kid? Don't presume she has a disorder because she appears hyperactive. Better to let a doctor assess her symptoms. If she is medically diagnosed to have hyperactive/ hyperkinetic disorder she may have to be put on medicines. Hyperactive children do very well after treatment.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
MY grandson is 13 1/2. hyperactive ( a MD mentioned ADHD), OCD and involved in sports. (baseball,basketball,bowling.track,etc). He excells in each sport. He was an honor student but is now having some difficulty. His parents push him so hard telling him he can get scholarships so they enter him into prestigious travel teams and he will always make the team. He has difficulty sleeping so. a Nurse Practioner advised Melatonin 3mg at noc. (has probably been on the med at 1 least yr). In March, the beginning of softball season, he started a tic of jerking his head to the side and sometimes I have noticed a shift in his eyes when this happens. I am a Registered Nurse and of course trying to Dx. Is there a possibility ofTourette Syndrome, brain tumor, or maybe too much stress. I discussed what I am seeing in this wonderful child and all they can say is we have been discussing it. I believe they need to see a Pediatrician and neurologis. Please help
My grandson has been screaming people ( classmates, teacher, parents) when he doesn t get his way. He has bothered id neighbors at school by touching them, whispering things he shouldn t and yelling at them. His teacher has had to remove him from the group and even the classroom. We have an appointment with his pediatrician soon and I want to make sure we give as much information as we can to the doctor. Could you give an idea of what types of conditions we are possibly looking at?
Hello sir!! I would like to let you know that am a school counselor who has to deal with hyperactive, anxious and others. With hyperactive kid have currently working on social skills. Apart from this, could you please suggest any other technique for reducing the child s hyperactive behavior.
I think I have a UTI, I have been sexually active for 4 months now and never had any problems until now. I am not sure if it is a UTI. I m 19 5 1 and 116 lbs. I have bipolar disorder and adult ADD.I don t know if there is anything I can do because the symptoms seem to get worse and worse
Female aged 18 heigh 5,5 weight 70 medical history depression on Prozac, had appendix out About 3 years ago, suffers from migranes. Problem .. Feel like I have something stuck in my chest and throat, quite uncomfortable, have tried throwing up but can t clear it.
Hello Dr. I am a 33 year old woman who is experiencing HORRIBLE mood swings, I have been taking b yaz birth control for almost 2 mos, the 1st mo was ok but now I don t think its helping at all. what birth control pills do you suggest for mood swings and heavy periods?
Recently I had unprotected sex with my fiancee, after which she took ipill within 12 hrs., now she is probably having mood- swings, as she is behaving differently. She gets irritated, doesn t seem to trust me. Can you please tell as to how long her mood swings may last..
hi can u pls call me at 408 409 0256 i am taking marijuana 0.5 g and respiridone 1mg i have also taken etizolam and aripiprazole in the past month . i am very concerned as to what the side effects will be i have not had bad side effects in the...